MathSciNet Relay Station
MathSciNet bibliographic data
MR518513 (80d:28017) 28A20 (28C15 60G05)
Janssen, Arnold Some remarks on the decomposition of kernels. Proc. Amer. Math. Soc. 73 (1979), no. 3, 328–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement